# SDR C2XAOOIA040

- Difficulty date: February 20, 2000
- Submitted: March 31, 2000
- Operation: Air carrier
- Aircraft: N16961
- Make and model: Emb EMB-145
- Aircraft serial: 145103
- Engine: Allsn AE3007A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Tank
- Condition: Cracked
- Location: Rt Engine
- Part time: 3,048 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH- FLT 4276 - DURING POST FLT INSPECTION, THE CREW REPORTED THAT THE NUMBER TWO ENGINE WAS LEAKING OIL.  MX INSPECTED THE NR 2 ENGINE AND FOUND THE OIL TANK TO BE CRACKED.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED OIL TANK IAW EMB145 MM 79-1101, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  SUBSEQUENTLY, PRIOR TO TAKEOFF ON 4197, THE CREW REPORTED LOW OIL QTY ON THE NR 2 ENGINE.  MAINTENANCE INSPECTED THE ENGINE AND FOUND THE OIL TANK TO AGAIN BE CRACKED.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED ENGINE, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
